MAUDE Adverse Event Report: ABBOTT VASCULAR INC. TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012271-15
Medical Device Problem Codes Deflation Problem (1149); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during the procedure, the 2.25x15mm trek rx balloon dilatation catheter (bdc) completely failed to deflate inside the patient's anatomy.The inflation device was replaced; however, the balloon would still not deflate.It is unknown if the balloon was deflated when removed.An unspecified balloon was used to complete the procedure.There were no reported adverse patient effects and no reported clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Visual inspection and functional testing were performed on the returned device.The reported failure to deflate was not confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported failure to deflate could not be determined.Possible factors that may contribute to failure to deflate the balloon include, but are not limited to, deflation technique, contrast concentration, loose connection with the indeflator, contamination in the inflation lumen or damage to the guide wire and/or inflation lumen.In this case, a conclusive cause for the reported complaint could not be determined since the complaint was not confirmed during return analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6 correction: medical device problem code 1149 removed, code 4060 added.

Brand Name
TREK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23597973
Report Number2024168-2025-11606
Device Sequence Number9381350
Product Code LOX
UDI-Device Identifier08717648138225
UDI-Public(01)08717648138225(17)270831(10)40917G1
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012271-15
Device Catalogue Number1012271-15
Device Lot Number40917G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight56 KG